International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 48, Pages 3053-3058
On uniformly close-to-convex functions and uniformly quasiconvex
1Department of Mathematics, Madras Christian College, Tambaram, Chennai 600 059, India
2Department of Mathematics, South India Vaniar Educational Trust (SIVET) College, Gowrivakkam, Chennai 601 302, India
3Department of Mathematics, University of Charleston, Charleston, SC 29424, USA
Received 30 October 2002
Copyright © 2003 K. G. Subramanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two new subclasses of uniformly convex and uniformly
close-to-convex functions are introduced. We obtain inclusion
relationships and coefficient bounds for these classes.